# SDR QXEA2011061500418

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,194 hours, 11,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  ATTEMPTED FROM BOTH INSIDE AND OUTSIDE.  OPENED AND INSPECTED MAIN CABIN DOOR.  FOUND MISSING HARDWARE ON THE HANDRAIL OF THE MAIN CABIN DOOR OVER CENTER STRUT.  REF IPC 52-11-21, FIG 1.  INSTALLED NEW HARDWARE.  OPS CHECK GOOD NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
